# SDR SWAA2022010451586

- Difficulty date: December 8, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STR 19R FWD CARGO COMPARTMENT.  REPLACED GUSSET LOCATED BS 500D STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. DGW: 143A7902 REV: E.
